# SDR P2EA99351

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK, FLOORBEAM CORROSION AT BS 259.5, WL 208.5, BETWEEN LBL 20 AND RBL 15 INCHES.  DEFECT SIZE, LENGTH 14 INCHES, WIDTH 4 INCHES.  REPAIRED FLOORBEAM ANGLE AT BS 259 FROM LBL 23 INCHES TO RBL 21.5 INCHES WL 208.  ALSO, REPLACED FLOOR BEAM UPPER ANGLE AT BS 259 FROM LBL 23.5 TO RBL 23.5, WL 208.  (M)
